# SDR SWIA200211537

- Difficulty date: December 3, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,034 hours, 17,271 cycles
- Engine: Ge CF343B1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, ''GEAR DISAGREEMENT'' AND ''NOSE DOOR'' WARNINGS ILLUMINATED.  RETURNED TO FAT.  ALSO ''WOW INPUT'' , ''NOSE WHEEL STEERING'' CAUTIONS ILLUMINATED AND ''WOW OUTPUT FAIL'' STATUS ILLUMINATED.  ''NWS'' CAUTION EXTINGUISHED UPON CYCLING. REPLACED NLG PRIORITY VALVE IAW RJ MM 32-33-15.  ALL LEAK CHECKS AND GEAR SWINGS CHECK GOOD.  SYSTEM 3A & 3B LEAK DOWN CHECKS GOOD IAW 29-10-00.  RETRACTION TIME CHECK GOOD IAW 32-30-00.  PN OFF 4622.
